West Virginia, 2022

Tornadoes and Hail in West Virginia, July 12, 2022

July 12, 2022 · NWS LWX · 21 events in 4 counties and zones

An outbreak of significant severe weather occurred during the afternoon and evening hours of Tuesday, July 12th, 2022. An unseasonably strong cold front interacted with a high instability airmass to result in several bowing lines of thunderstorms, which maintained their organization and intensity due to strong atmospheric wind shear.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.3 million
Crop damage
$150,000
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

An outbreak of significant severe weather occurred during the afternoon and evening hours of Tuesday, July 12th, 2022. An unseasonably strong cold front interacted with a high instability airmass to result in several bowing lines of thunderstorms, which maintained their organization and intensity due to strong atmospheric wind shear. Swaths of widespread damaging winds were observed, much of which was considerable. A couple of tornadoes were also confirmed, along with some significant hail. A wind gust of over 100 MPH was measured in one of the most powerful storms over eastern West Virginia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 12, 1:57 PM EST, 8 minutes earlier.

Area forecast discussion, Jul 12, 1:57 PM EST, 8 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
257 PM EDT Tue Jul 12 2022

.SYNOPSIS...
A cold front will pass through the region later this evening
before stalling nearby through the remainder of the work week.
High pressure will build in from the west by Friday and into
portions of the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
A line of severe thunderstorms, producing frequent lightning,
very heavy rain, and damaging winds, are aligned from south-
central Pennsylvania, across western Maryland, and into northern
West Virginia. Large hail and tornadoes are also possible during
the afternoon into this evening across much of our CWA.
Additional severe thunderstorms are imminent given the amount of
sunshine from this morning, large instability as some 0-3 km
shear. A Severe Thunderstorm Watch is in effect until 10pm for
our entire CWA. Also, a Flood Watch is in effect until midnight
tonight for much of the metro areas of Baltimore and Washington
DC and into southern MD and eastern VA. The metro areas could be
greatly impacted between 4pm and 8pm with these severe
thunderstorms.

The convection and flooding rainfall should move farther
southeast and out of our CWA late this evening and overnight.
Some convection lingering across southern MD and parts of the
central Chesapeake Bay could enhance any flooding aspect to this
afternoon and tonight's convection.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A cold front will move to the south of our CWA Wednesday. Its
close proximity to our southern waters, southern MD and eastern
VA could pose a threat for additional showers and a thunderstorm
or two. High temperatures should reach the 90 degree mark, but
with less humidity as winds turn westerly. Nighttime conditions
stay mild with lows slightly above climatology.

The front will remain just off to the south and east Thursday
into Thursday night. A slight chance for showers and
thunderstorms exists over areas of central Virginia into the
Shenandoah Valley. Otherwise, a mix of clouds and sun are in the
forecast. Highs will be a few degrees cooler than the previous
day. Winds northwest will ensure a bit less humidity for areas
farther removed from the stalled front. Seasonably mild
conditions continue overnight.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A frontal boundary is expected to linger to the south of the LWX CWA
area into this weekend. Locally, showers and thunderstorms are
possible with any given shortwaves that cross the area throughout
the long term period. If the front were to stall further north then
precipitation totals will likely increase but the likelihood for
this to occur at this time is lower. As the front shifts further
south late in the weekend, a cold front will approach the area by
Monday and may bring the chance for some strong to severe
thunderstorms for the afternoon and evening hours. An isolated flood
threat is also possible with PW anomalies 1 to 1.5 SD above normal.
Warm, moist air will continue throughout the period as no real
airmass changes occur through early next week before the cold front
passage.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR conditions will become MVFR or perhaps IFR, quickly and
briefly, near MRB as severe thunderstorms move across the
terminal between 4pm and 8pm. Similar conditions could occur at
IAD, DCA, BWI, and MTN between 5pm and 9pm. CHO could feel
effects between 7pm and 10pm. Damaging winds are the primary
threat. Once convection wanes later this evening, some fog is
certainly possible tonight.

South-southwesterly flow shifts to westerly on Wednesday as a
front sags to the south. Winds will turn more northwest Thursday.
Mainly VFR conditions are expected both days although a few
lingering storms are possible around KCHO.

A few showers and thunderstorms will be possible through the long
term period each afternoon and evening with the southern terminals
having the higher likelihood for this. CIGs and Vis may be
affected during this time frame. Winds are expected to remain
calm into the weekend.

&&

.MARINE...
Small Craft Advisories remain in effect through early evening
across the southern waters. Severe thunderstorm activity could
spawn Special Marine Warnings over the waters late this
afternoon into this evening. Conditions improve later tonight
as thunderstorms exit the region. Winds become lighter Wednesday
and Thursday with the flow turning more west to northwesterly.
A few isolated storms may fire over the southern waters given a
nearby frontal boundary.

No marine hazards are expected for the weekend other than if a stray
thunderstorm were to make it to the waters.

&&

.TIDES/COASTAL FLOODING...
A south to southwesterly flow will lead to elevated anomalies
over the next few days. Some coastal sites may reach minor flood
stage over the next three to four tide cycles.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch until midnight EDT tonight for DCZ001.
MD...Flood Watch until midnight EDT tonight for MDZ006-011-013-014-
     016>018-503>506.
VA...Flood Watch until midnight EDT tonight for VAZ052>055-057.
WV...None.
MARINE...Flood Watch until midnight EDT tonight for ANZ535.
     Small Craft Advisory until 8 PM EDT this evening for ANZ534-
     537-543.

&&

SYNOPSIS...BRO
NEAR TERM...KLW
SHORT TERM...KLW
LONG TERM...ADM
AVIATION...KLW/ADM
MARINE...KLW/ADM
TIDES/COASTAL FLOODING...KLW
Hazardous weather outlook, Jul 12, 1:31 PM EST, 34 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
231 PM EDT Tue Jul 12 2022

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-131000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
231 PM EDT Tue Jul 12 2022

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10 PM. Damaging
wind gusts and large hail are the primary threats. An isolated
tornado is also possible.

A Flood Watch for potential flash flooding is in effect from 4 PM
through this evening for the DC and Baltimore metro areas,
southern Maryland, and eastern Virginia. Elsewhere, an isolated
instance of flooding is possible as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-131000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
231 PM EDT Tue Jul 12 2022

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10 PM. Damaging
wind gusts and large hail are the primary threats. An isolated
tornado is possible as well. A Flood Watch for potential flash
flooding is in effect from 4 PM through this evening for portions
of central Maryland. Elsewhere, An isolated instance of flooding
is possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

MDZ001-501-502-VAZ503-504-WVZ501>506-131000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
231 PM EDT Tue Jul 12 2022

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10 PM. Damaging
wind gusts and large hail are the primary threats. An isolated
tornado is also possible. An isolated instance of flooding is
possible as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

In the hours before

Local storm report, Jul 12, 2:00 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
300 PM EDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             1 E WESTERNPORT         39.49N  79.03W
07/12/2022  M0.75 INCH       ALLEGANY           MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2204150

CAS

The radar

The Pittsburgh radar (KPBZ), 159 km away, was scanning. The volume nearest the first event began at 19:04 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 3 hail, 2 tornado. Local standard time, as filed.

Thunderstorm Wind, Grant

When
July 12, 2:05 PM EST
Where
Grant County, 1.56 mi E of Gormania
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
39.277, -79.321

Several trees blew down in the area just west of Mount Storm.

Thunderstorm Wind, Mineral

When
July 12, 2:10 PM EST
Where
Mineral County, 0.27 mi ESE of Ft Ashby
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
39.498, -78.765

Trees and wires blew down in Fort Ashby.

Thunderstorm Wind, Grant

When
July 12, 2:20 PM EST
Where
Grant County, 1.01 mi NNE of Mt Pisgah
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Fire Department/Rescue
Coordinates
39.292, -79.160

Tree damage was reported southeast of Hartmansville, including a tree that blew down in the 4100 block of WV-93 Laurel Dale Road.

Thunderstorm Wind, Grant

When
July 12, 2:22 PM EST
Where
Grant County, 0.95 mi NNW of Falls
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Fire Department/Rescue
Coordinates
39.183, -79.127

Multiple trees blew down along CR-3/3 Greenland Gap Road.

Thunderstorm Wind, Mineral

When
July 12, 2:24 PM EST
Where
Mineral County, 1.47 mi SSW of Antioch
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
39.302, -79.035

Tree damage was reported near Antioch, including a tree that blew down near the intersection of CR-9 Knobley Road and Buck Ridge Lane.

Thunderstorm Wind, Grant

When
July 12, 2:28 PM EST
Where
Grant County, 1.71 mi S of Medley
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
39.155, -79.073

Tree damage was reported near Medley, including a tree that blew down on CR-3/3 Greenland Gap Road near CR-5 Upper Patterson Creek Road.

Thunderstorm Wind, Hampshire

When
July 12, 2:30 PM EST to 2:34 PM EST
Where
Hampshire County, 0.67 mi NNW of Purgitsville
Measured
55 kt (63 mph) estimated gust
Property damage
$12,000
Reported by
NWS Storm Survey
Coordinates
39.239, -78.923

Several trees blew down in the Purgitsville area, including along US-220 Purgitsville Pike.

Thunderstorm Wind, Grant

When
July 12, 2:32 PM EST
Where
Grant County, 0.25 mi WSW of Jordan Run
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
39.029, -79.254

Tree damage was reported near Cabins, including a tree that blew down in the 4700 block of CR-28/7 Jordan Run Road.

Tornado, Hampshire

When
July 12, 2:35 PM EST to 2:36 PM EST
Where
Hampshire County, 2.2 mi NNE of Glebe to 2.34 mi NNE of Glebe
Rating
EF0
Path length
0.38 mi
Path width
30 yd
Property damage
$200,000
Reported by
NWS Storm Survey
Coordinates
39.250, -78.838

A brief tornado caused damage at a farm on Arnold Farm Lane. Several snapped trees were noted in a tree-line a couple hundred yards to the west of the farm. An open-faced barn was destroyed; as this occurred, the roof of the barn was projected into the top of a silo, severely damaging the silo. A portion of a roof on another barn was dislodged, and the roof on the farmhouse was peeled up (but not removed).

Thunderstorm Wind, Hampshire

When
July 12, 2:35 PM EST to 2:40 PM EST
Where
Hampshire County, 3.15 mi S of Camp Wickham
Measured
60 kt (69 mph) estimated gust
Property damage
$150,000
Crop damage
$150,000
Reported by
NWS Storm Survey
Coordinates
39.174, -78.879

A powerful storm tracked across southern Hampshire County on July 12th, 2022, producing a 23-mile long by 9-mile wide swath of extensive tree and property damage. The vast majority of this damage was associated with a macroburst as a bowing storm and associated rear-inflow jet tracked across the county. Winds within this 9-mile wide swath were estimated to be between 60 and 105 MPH.

Within Hampshire County, sporadic tree damage was noted as far west as Purgitsville, but more appreciable damage began in the vicinity of the South Branch of the Potomac River several miles to the south of Romney, West Virginia. Significant tree damage associated with the bowing portion of the storm extended south of Arnold Farm Lane along CR-8 South Branch River Road and CR-6 Trough Road for about four miles. Within this stretch of damage, entire corn fields were leveled just to the south of Trough View Road. Dozens of trees were blown down in this area, as well. Wind gusts were estimated to be as high as 70 MPH in this section of the county.

Thunderstorm Wind, Hampshire

When
July 12, 2:43 PM EST to 2:53 PM EST
Where
Hampshire County, 2.13 mi NNW of Kirby
Measured
89 kt (102 mph) measured gust
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
39.210, -78.739

A powerful storm tracked across southern Hampshire County on July 12th, 2022, producing a 23-mile long by 9-mile wide swath of extensive tree and property damage. The vast majority of this damage was associated with a macroburst as a bowing storm and associated rear-inflow jet tracked across the county. Winds within this 9-mile wide swath were estimated to be between 60 and 105 MPH.

The storm progressed into the valley between Nathaniel Mountain and Short Mountain between about 3:43 and 3:53 PM EDT. Extensive tree damage was observed throughout this valley over a several mile long swath extending from north to south. The most extensive damage was observed just north of Kirby. Hundreds of trees were either snapped or uprooted, and a high level of defoliation was observed on any trees that remained due to wind-driven hail. Two-inch diameter hail was observed near Kirby, and accumulating golf ball size hail was observed near Hampshire Gas Company off of Grass Lick Road. Significant hail damage occurred at Hampshire Gas Company. A personal weather station measured a wind gust of 89 knots (102 MPH) just to the north of Hampshire Gas Company, while a weather station on site at Hampshire Gas Company failed in the wind-driven hail. The maximum level of defoliation was noted in the vicinity of where the 102 MPH gust was recorded and where the accumulating golf ball size hail was observed. Most of this area likely observed winds of 75 to 90 MPH, with winds in excess of 100 MPH being localized to near the sensor immediately in the lee of Nathaniel Mountain.

Hail, Hampshire

When
July 12, 2:45 PM EST to 2:50 PM EST
Where
Hampshire County, 2.13 mi NNW of Kirby
Measured
2 in hail
Reported by
NWS Storm Survey
Coordinates
39.210, -78.739

Wind-driven, 2-inch diameter hail was reported near Kirby.

Hail, Hampshire

When
July 12, 2:45 PM EST to 2:50 PM EST
Where
Hampshire County, 1.89 mi N of Kirby
Measured
1.75 in hail
Reported by
NWS Storm Survey
Coordinates
39.207, -78.736

Wind-driven, golf ball size hail accumulated at Hampshire Gas Company, damaging vehicles at the facility.

Thunderstorm Wind, Hardy

When
July 12, 2:45 PM EST
Where
Hardy County, 2.29 mi NW of Arkansas
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
39.095, -78.758

Multiple trees blew down along Hemlock Drive and Old Poplar Road.

Thunderstorm Wind, Hardy

When
July 12, 2:47 PM EST
Where
Hardy County, 3.5 mi ESE of Rockoak
Measured
70 kt (81 mph) estimated gust
Property damage
$500,000
Reported by
911 Call Center
Coordinates
39.130, -78.670

Dozens of trees blew down in Rio. Several outbuildings were damaged or destroyed.

Thunderstorm Wind, Hampshire

When
July 12, 2:50 PM EST to 3:00 PM EST
Where
Hampshire County, 3.71 mi SW of Delray
Measured
85 kt (98 mph) estimated gust
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
39.183, -78.650

A powerful storm tracked across southern Hampshire County on July 12th, 2022, producing a 23-mile long by 9-mile wide swath of extensive tree and property damage. The vast majority of this damage was associated with a macroburst as a bowing storm and associated rear-inflow jet tracked across the county. Winds within this 9-mile wide swath were estimated to be between 60 and 105 MPH.

After the storm progressed over Short Mountain, it moved eastward toward Delray. Within the valley east of Short Mountain, sporadic tree damage was noted as far north as around 4 miles north of Delray, but much more extensive tree damage was observed from Delray southward to Rio (a 5-mile wide swath). This damage was maximized in a community to the west of WV-29 Delray Road about 1.5 miles south of Delray, with extensive damage noted along both Wild Dog Pass and Buck Run. Hundreds of healthy trees were snapped and uprooted within this neighborhood, some of which fell on structures and vehicles. Some roads in this neighborhood were inaccessible due to downed wires and snapped power poles.

Extensive damage was also noted at a residence just to the south of Wild Dog Pass along WV-29 Delray Road. A load bearing pillar of the house was blown out by the wind, and a large enclosed trailed was blown up and over a vehicle, then about 100 yards down a hill. A nearby barn was blown over, as well, and another nearby home lost part of its roof. Winds in this area were estimated to be between 80 and 100 MPH.

Hail, Hampshire

When
July 12, 2:50 PM EST
Where
Hampshire County, 3.71 mi SW of Delray
Measured
2 in hail
Reported by
NWS Storm Survey
Coordinates
39.183, -78.650

Two inch diameter hail was reported near Delray.

Thunderstorm Wind, Grant

When
July 12, 2:50 PM EST
Where
Grant County, 0.59 mi W of Petersburg
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Emergency Manager
Coordinates
39.000, -79.131

A few trees blew down around the city of Petersburg. A tree blew down on CR-5 Upper Patterson Creek Road near CR-42/8 Seymoursville Road.

Tornado, Hampshire

When
July 12, 2:52 PM EST to 2:53 PM EST
Where
Hampshire County, 3.5 mi NNE of Rio to 3.57 mi NNE of Rio
Rating
EF0
Path length
0.25 mi
Path width
50 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
39.178, -78.651

A residence on Buck Run had damage that was deemed to be tornadic. Downed trees fell across each other in a few spots on this property, and a video recorded on the property showed a circulation that passed through coinciding with the maximum winds.

Thunderstorm Wind, Hardy

When
July 12, 2:55 PM EST
Where
Hardy County, 0.42 mi SE of Wardensville
Measured
70 kt (81 mph) estimated gust
Property damage
$50,000
Reported by
911 Call Center
Coordinates
39.077, -78.594

Dozens of trees were blown down and snapped in the Wardensville area.

Thunderstorm Wind, Hampshire

When
July 12, 2:58 PM EST to 3:13 PM EST
Where
Hampshire County, 0.39 mi NW of Capon Spgs
Measured
75 kt (86 mph) estimated gust
Property damage
$250,000
Reported by
NWS Storm Survey
Coordinates
39.134, -78.485

A powerful storm tracked across southern Hampshire County on July 12th, 2022, producing a 23-mile long by 9-mile wide swath of extensive tree and property damage. The vast majority of this damage was associated with a macroburst as a bowing storm and associated rear-inflow jet tracked across the county. Winds within this 9-mile wide swath were estimated to be between 60 and 105 MPH.

The storm progressed out of the North River Valley and crossed another range of mountains before progressing into the Cacapon River Valley. Here, numerous trees were snapped and uprooted in Yellow Spring, Capon Lake, and Capon Springs.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in West Virginia in 2022Every state in 2022This day in weather historyThe tornado archive for West Virginia, 2022Warnings in West Virginia, July 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1034947, 1034949, 1034950, 1034952, 1034953, 1034954, 1034955, 1034956, 1034959, 1034969, 1034973, 1034975, 1034976, 1034977, 1034980, 1034979, 1034981, 1034982, 1034983, 1034984, 1034985.